# SDR VTZA990052

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7362 - IAD-JFK - DURING CRUISE, MADE AN UNSCHEDULED LANDING AT IAD DUE TO HYD HIGH TEMP CAP LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LEFT AND RIGHT ENGINE DRIVEN PUMPS.  PRESSURE CHECK AND LEAK CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
